the dyingness: phase two? And a call out for diagnostic help!
As many of you know, I haven’t had much luck with doctors. My favourite post on this is here (and it leads you to all of the other ridiculous experiences with them all). My family doctor, I’m sorry to say, first became my doctor (mine having retired and me being away at school) at the beginning of they dyingness. Having not known me beforehand, I can understand that he might think me a little unbalanced, but it’s unnerving to hear time and time again in the tone of his voice that he thinks I’m crazy and must just want attention or something. I can attest to the fact that this is wholly untrue and extremely frustrated. And what happens when I’m frustrated? Well, I cry. And so that’s what I did about two sentences into my appointment with him — which I’m sure doesn’t help my cause.
As of late, I have been experiencing wicked headaches (as in the worst I have ever had in my life and much more frequently), which I believe have been in association to periods — but more headaches in between as well. And bumps on my temples — plus my eyes have been doing weird things. SO, me being all logical, think that perhaps these three things are linked. And, perhaps they might also all be linked to taking the birth control pill. And so, as any logical (and not crazy person) might do, I look at that pamphlet that comes with pills — the one that you read once when you first start taking them and then never look at again. And I have all of the symptoms under the heading that reads “contact your doctor immediately if you experience any of the following”. They include abdominal pain, painful breathing and chest pain, sudden vision loss, etc. Lots of scary things having to do with blood clots. And so a bell goes off in my head that perhaps (since candida is also linked to taking the pill) that perhaps if I stop taking it my situation might improve? So I wanted to ask my doctor if this was the case — would stopping the pill reverse any side effects? Or would I be stuck with any damage — would it be irreparable? And I didn’t get an answer. Does anyone out there know?
The other annoying thing is that after months of having bumps on my temples, they had gone down, of course, for the appointment. And now, three days later there’s a huge one back again. Damn it. It’s as if my body wants to make him believe that I’m crazy.
The other thing is that every symptom I have appears to not be typical to what happens in people — which throws me off because it is exactly what is happening. You’d think if I were making it up, I’d at least look up how it happens.
Anyway — he AGAIN thinks that anything I say to him — any symptom I come to him with is because I am depressed or stressed. He always asks how I’m feeling on a scale of 1-10. Next time I’ll have to tell him flat out that I’m certainly not depressed or stressed enough to have symptoms appear. And that I would never consider taking a drug for depression so he might as well get that whole thing out of his head.
Now I am going to see an ophthalmologist about my eyes — someone I should see anyway because I have such poor vision (-12). Who knows, perhaps he or she can fix my eyes with a lazer?
So — anyone have any idea as to if this is related to the dyingness? To the pill? Any diagnoses flying around out there?
He did mention that it could be neurological — which I have always kind of thought of — especially now that there are headaches. But, in the meantime, I’m going to focus on not getting pregnant while off the pill, which shouldn’t be too difficult, and on restoring my vision. Any natural remedies out there for this? Eye strengtheners? Help!